MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (OUS) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (OUS) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (OUS) VH-3000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A lot history record review was completed for the reported product lot number.There were no ncmr¿s for the reported lot number.The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure using vasoview hemopro (ous) vh-3000, the wire on the jaw was defected when opened (jaw was bent).It was discovered before usage.A replacement device was used to complete the procedure.No patient involvement.
 
Additional Manufacturer Narrative
Updated sections: g4, g7, h2, h3, h6, h10 trackwise # (b)(4).The device was returned to the factory on 09/28/2020.Photographs were provided by the account.Upon photographic inspection, the harvesting device was out of the plastic protective shell and plastic covering and on an exam table.Signs of clinical use and no evidence of blood was observed.The heater wire was observed to be twisted back from the tip to the center of the hot jaw.No other visual defects were observed on the jaws in the photograph provided.An investigation was concluded on 10/21/2020.Signs of clinical use and no evidence of blood was observed.The harvesting device was returned outside its plastic protective shell and plastic covering, both of which were not returned for evaluation.The heater wire on the harvesting device was observed to be bent and twisted away from the base of the hot jaw with detachment at the tip.The heater wire was observed to be attached at the base of the hot jaw.The gray silicone insulation on both the cold and hot jaws were observed to be intact.No visual defects were observed.Based on the investigation results, the reported failure "material twisted/ bent wire¿ is deemed confirmed.The dhr.Shop floor paperwork was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.
 
Event or Problem Description

Brand Name
VASOVIEWHEMPRO (OUS) VH-3000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10610846
Report Number2242352-2020-00840
Device Sequence Number19127299
Product Code GEI
UDI-Device Identifier00607567700413
UDI-Public00607567700413
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2021
Device Model NumberVASOVIEWHEMPRO (OUS) VH-3000
Device Catalogue NumberVH-3000-W
Device Lot Number25150265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1